# SDR SWAA117815

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 33,251 hours, 19,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED BULB PER MM
